# SDR DALA2018081305030

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,944 hours, 25,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE FLOOR SUPPORT BETWEEN BS 312 AND 328, RBL 31.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-02.
